| Model Number |
200H18 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pulmonary Regurgitation (2023); Pulmonary Valve Stenosis (2024)
| Date of Event |
07/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 years post implant of this 18mm pulmonary valved conduit, a transcatheter pulmonary valve replacement was attempted but unsuccessful due to inadequate landing zone within the conduit.Subsequently, two months later the conduit was explanted and replaced with a 22mm conduit of the same model.The reason for replacement was reported as stenosis and insufficiency (regurgitant fraction 37%) with a severely dilatated right ventricle.